# SDR ASAA0170008

- Difficulty date: September 15, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHT AT THE L1 DOOR, ADJACENT TO THE FORWARD FLIGHT ATTENDANT JUMPSEAT WAS FOUND TO BE INOPERATIVE.  REPLACED FUSE AND THE LIGHT OPERATED NORMALLY.  (M)
